| Catalog Number |
1012453-12 |
| Medical Device Problem Codes |
Failure to Fold (1255); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the patient presented with acute cardiac infarction.The procedure was to treat a an 80% stenosed lesion in the left anterior descending (lad) artery.After stent implantation, the 4x12mm nc trek balloon dilation catheter (bdc) was used for post dilatation.The balloon was inflated; however, the the balloon did not properly refold prior to removal.Therefore, the bdc had to be removed with guide catheter as a single unit.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported complaints.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.